SOME DYNAMIC GENERALIZED INFORMATION MEASURES IN THE CONTEXT OF WEIGHTED MODELS
S.S. Maya () and
S.M. Sunoj ()
Additional contact information
S.M. Sunoj: http://stats.cusat.ac.in/sunoj.html
Statistica, 2008, vol. 68, issue 1, 71-84
Abstract:
In this paper, we study some dynamic generalized information measures between a true distribution and an observed (weighted) distribution, useful in life length studies. Further, some bounds and inequalities related to these measures are also studied.
Date: 2008
References: Add references at CitEc
Citations: View citations in EconPapers (2)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:68:y:2008:i:1:p:71-84
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().